# SDR DL76K030912

- Difficulty date: October 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 15,111 hours, 7,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Part serial: NA
- Condition: Damaged
- Location: Aft Lt Entry Dr
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT LT EMERGENCY WHITE FLOOD LIGHT DAMAGED.  REPLACED AFT LT EMERGENCY WHITE FLOOD LIGHT.
